RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1990, Volume 26, Number 1, Pages 75–85 (Mi de7054)  

Partial Differential Equations

Some results concerning Cauchy problems for overdetermined systems of linear differential equations

M. V. Korovina

Lomonosov Moscow State University

Full text: PDF file (1459 kB)

English version:
Differential Equations, 1990, 26:1, 67–76

Bibliographic databases:
UDC: 517.95
Received: 25.07.1989

Citation: M. V. Korovina, “Some results concerning Cauchy problems for overdetermined systems of linear differential equations”, Differ. Uravn., 26:1 (1990), 75–85; Differ. Equ., 26:1 (1990), 67–76

Citation in format AMSBIB
\Bibitem{Kor90}
\by M.~V.~Korovina
\paper Some results concerning Cauchy problems for overdetermined systems of linear differential equations
\jour Differ. Uravn.
\yr 1990
\vol 26
\issue 1
\pages 75--85
\mathnet{http://mi.mathnet.ru/de7054}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1050362}
\transl
\jour Differ. Equ.
\yr 1990
\vol 26
\issue 1
\pages 67--76


Linking options:
  • http://mi.mathnet.ru/eng/de7054
  • http://mi.mathnet.ru/eng/de/v26/i1/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:59
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020